side effect to pain meds HELP ME PLEASE

Discussion in 'Fibromyalgia Main Forum' started by ladyblueeyes, Dec 22, 2006.

  1. ladyblueeyes

    ladyblueeyes New Member

    OK I AM HAVING PROFUSSING SWEATING ALL THE TIME I MEAN IAM SWEATING ALL THE TIME ITS SO MISERABLE I AM ON OXCODONE 20MG DEMORAL WHICH I HAVE GONE OFF OF AS OF TUESDAY OF THIS WEEK I TALKED TO MY PHARMACITIS AND SHE THINKS ITS THE PAIN MEDS THAT IS CAUSING THIS IAM SO MISERABLE IAM ALSO GOING THUR THE CHANGE OF LIFE BUT FROM EVERYONE I HAVE TALKED TO THAT HAS GONE THRU THE CHANGE HASNT DONE WHAT IAM DOING SO I AM BELIEVING ITS THE PAIN MEDS I HAVE CALLED MY DR HE TOLD ME TO CALL MY GASTRO DR TO SEE IF I CAN GO BACK ON CELEBREX I HAVE A VERY BAD STOMACH AND ITS SO HARD ON ME TO TAKE MEDS WITHOUT THEM HURTING MY STOMACH SO IM AT MY WITS END HAS ANY ONE HERE GONE THRU THIS WITH PAIN MEDS IF SO WHAT HAVE YOU DONE TO GET RID OF THE SWEATING I HAVE BEEN CRYING ALL DAY ITS SO MISERABLE IM GOING NUTS HELP HELP HELP!!!

    THANKS ALOT
    CONNIE
  2. chloeuk

    chloeuk New Member

    I have had problems with excessive sweating, really dont think the cause was pain meds though, I seem to remember that there has been a post on this recently and quite a few suffer with it...I know it is the pits, I used to get embarrased when I had to go out and walking a short distance meant my face was literally dripping.

    Sweating can also be a sign of some diseases not sure which but worth looking up..did your sweating start when you began taking the pain meds?
  3. ladyblueeyes

    ladyblueeyes New Member

    iforgot to mention that i was also on ultram and went off it too this week iam so tired of sweating i mean i its so miserable i have cried so much today i was up so much last night peeing i have never peed this much all my life must be the medicine going out of my system at least i hope so i have never been so miserable i cant lay down and sleep without sweating and then i get up and walk and sweat pours off me i have a call in to my gastro dr to see what he says im so tired and miserable i want off all pain meds and try something different for pain i want to enjoy christmas and i cant with all this sweating going on i wish i didnt have fibro and arthritis these are the pits i want to lead a normal life..... thanks for all your posting to me i not sure what iam going to do but i know i have to do something i cant take this much more..

    connie
  4. fmhurt

    fmhurt New Member

    connie i have a wierd systom too i've been trying to get the right dose of nerve pain med for my legs and i thing the dr. started me at a highter dose and it makes me real nervess and i don;t fell right so i quite taking it for a while. But it sounds like the meds. thats causing your problem. It want take long and they will me out of your systom. Hope you fell better very soon.
    carolyn
    [This Message was Edited on 12/22/2006]